MathSciNet Relay Station
MathSciNet bibliographic data
MR93562 (20 #86) 26.00
Gál, István S. On the fundamental theorems of the calculus. Trans. Amer. Math. Soc. 86 1957 309–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement